スポンサーサイト

上記の広告は1ヶ月以上更新のないブログに表示されています。
新しい記事を書く事で広告が消せます。

鎮痛剤アセタミノフェンacetaminophen、コーヒー、そしてアルコール飲料の同時服用は若しかすると貴方の肝臓に障害を与えているかも知れない?

Taking Common Painkiller (acetaminophen) with Coffee is Extremely Toxic to the Liver

一般的な鎮痛剤(acetaminophen)とコーヒーの服用は肝臓にとって毒性を持つ。


by David Gutierrez

(NaturalNews) Combining caffeine with the active ingredient in Tylenol (acetaminophen) may be extremely dangerous for the liver, according to new research conducted at the University of Washington and reported in the journal Chemical Research in Toxicology.

 (ナチュラルニュース) カフェインと、タイレノールの主要薬品(acetaminophen)を同時に服用する事は肝臓に非常に危険である可能性がある。とワシントン大学の研究をJounal Chemical Research in Toxicology 誌が発表した

Researchers performed the study on E. coli bacteria that had been genetically modified to produce a human liver enzyme that breaks down the pain killing chemical paracetamol, also known as acetaminophen. A toxic byproduct of this enzyme's activity is what leads to liver damage in cases of paracetamol overdose.

 研究者はE-コライ菌を使って研究をした。このE-コライ菌は遺伝子操作技術で鎮痛作用のある物質パラセタモルparacetamol,又はアセタミノフェンacetaminophenと言う名でも知られている化学物質を破壊する人間の酵素を生産出来る様にされている。この酵素の毒性のある副産物の活動がパラセタモルを過剰服用した時に肝臓障害へと導いたのである。

When the scientists expose the bacteria to a large combined dose of caffeine and paracetamol, production of the toxic byproduct tripled. According to researchers, this translates to three times the risk of permanent liver damage.

 科学者が多量のカフェインとパラセタモルを混合した物をバクテリアに投与したところ、毒性のある副産物の量は3倍となった。研究者によると、この実験の結果は永久的な肝臓障害の危険性が3倍になると同じ事だ。

According to British health expert Dr. Simon Thomas of the University of Newcastle, paracetamol is the culprit in 40 percents of drug overdoses in the United Kingdom, leading to 100 deaths or liver transplants yearly. But Thomas said that it would be hasty to draw too many conclusions about the human liver from a study conducted on bacteria.

 イギリスの健康の専門家、ニューキャッスル大学、シモントーマス医師に因るとパラセタモルはイギリスでの薬品過剰投与の原因のうち40%を占めていて、其れは毎年100人の死者、若しくは肝臓障害を出している。然し、バクテリアの実験の結果を人間に当てはめて色々と性急な結論を出すのは一寸急ぎ過ぎている。とトーマス言っている。


"There are a million miles between E. coli and humans in terms of how paracetamol and caffeine are metabolized," he said.

 “パラセタモルとカフェインがどの様に代謝されるかに付いては人間とE-コライの間では100万マイルもかけ離れている。”と彼は言っている。

Prior studies have shown that caffeine exacerbates paracetamol-induced liver damage in rats, and that mixing alcohol with the painkiller intensifies its effects on the liver. However, this is the first study to provide evidence that a mix of paracetamol and caffeine may be dangerous.

 過去の鼠を用いての研究では、カフェインはパラセタモルによる肝臓障害に悪影響を与え、そしてアルコールを鎮痛剤と服用する事はカフェインの肝臓への悪影響を増加させることになる。
然しながら、これはパラセタモルとカフェインの混合が危険であると言う証拠を初めて提供した研究である。

But the researchers noted that the doses they used in the study were enormous, and that there is as yet no evidence what dose would be required to be dangerous to humans. Because of this uncertainty, however, they advised caution in mixing the two drugs.

 然し、研究者達は研究に使用した量は膨大な量で、未だ人体に対して危険と言わなければならない量を設定する証拠は無い。この今だ事実が不確定だと言う理由で、研究者達はこの2つの薬品を混合使用するのを控える様に勧めている。

"The bottom line is that you don't have to stop taking acetaminophen or stop taking caffeine products, but you do need to monitor your intake more carefully when taking them together, especially if you drink alcohol," said researcher Sid Nelson.

 “最小限言える事は、アセタミノフェンとカフェインの服用を止める必要は無い、然しこの2つの薬品を同時に服用する時は気を付けて様子を見なければならない、特にアルコールを飲んだ時には。”と研究者のシド ネルソン氏は言っている。

NaturalNews.com この記事はこのサイトより。
にほんブログ村 英語ブログ 時事英語へ
にほんブログ村 英語ブログへ
にほんブログ村 ニュースブログ 海外ニュースへ
ブログランキング

スポンサーサイト

テーマ : 海外生活 - ジャンル : 海外情報

COMMENTS

COMMENT FORM

TRACKBACK


この記事にトラックバックする(FC2ブログユーザー)

上記広告は1ヶ月以上更新のないブログに表示されています。新しい記事を書くことで広告を消せます。